# SDR DL76S953488

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122DL
- Make and model: Boeing 767332
- Aircraft serial: 23436
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Bulb
- Part number: 1317
- Condition: Failed
- Location: Rt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT OVERWING EMERGENCY ESCAPE LIGHT INOP.  RELAMPED, OPERATION NORMAL.
